# SDR SWAA2023061453693

- Difficulty date: May 28, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 56,814 hours, 34,050 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND STA 663 CENTER TANK LOWER ATTACH ANGLE COMMON TO VAPOR BARRIER WEB IS CRACKED AT RBL 43; WL 169<[01] VERIFIED ITEM 1 OF STEPS 1 AND 2;[02] VERIFIED ITEM 1 OF STEP 3;[03] STEPS 3;4;&5 C/W;[04] VERIFIED STEP 4 ITEM 3;[05] VERIFIED ITEM 5 OF STEP 4;[06] ACCOMPLISHED SURFACE HFEC AT CUT LINE TO VERIFY CRACK FREE IAW B737 NDT P6 51-00-00 P23 TOOL 44291 DUE 03NOV23;[07] ACCOMPLISHED REPAIR OF R/H LOWER FUEL TANK ATTACH ANGLE AT BS 663; RBL 43; WL 169 IAW SRM 57-10-10-2R-5.;[08] VERIFIED TASK COMPLETE
